# SDR AALA202112030276

- Difficulty date: September 3, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737*
- Aircraft serial: 31225
- Aircraft time: 17,980 hours, 7,365 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN ANGLE AT STA 663 AND LBL 3, MEASURING L=1.0 IN, W=0.003 IN, D=0.063 IN. ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR IAW SRM 57-10-10-2R-5 AND EA330264.
